J. Michael Steele
J. Michael Steele
Professor Emeritus of Statistics, Wharton School, University of Pennsylvania
Verified email at wharton.upenn.edu - Homepage
Title
Cited by
Cited by
Year
The traveling salesman problem: a guided tour of combinatorial optimization
EL Lawler
Wiley-Interscience Series in Discrete Mathematics, 1985
45201985
Stochastic calculus and financial applications
JM Steele
Springer Science & Business Media, 2012
7542012
The Cauchy-Schwarz Master Class: An introduction to the art of mathematical inequalities
JM Steele
Cambridge University Press, 2004
7172004
Probability theory and combinatorial optimization
JM Steele
Society for Industrial and Applied Mathematics, 1997
4591997
The objective method: Probabilistic combinatorial optimization and local weak convergence
D Aldous, JM Steele
ENCYCLOPAEDIA OF MATHEMATICAL SCIENCES C/C OF SOVREMENNYE PROBLEMY …, 2003
3632003
Growth rates of Euclidean minimal spanning trees with power weighted edges
JM Steele
The Annals of Probability, 1767-1787, 1988
2481988
An Efron-Stein inequality for nonsymmetric statistics
JM Steele
The Annals of Statistics 14 (2), 753-758, 1986
2421986
Probabilistic analysis of heuristics
RM Karp, JM Steele
The traveling salesman problem, 181-205, 1985
2421985
Subadditive Euclidean functionals and nonlinear growth in geometric probability
JM Steele
The Annals of Probability, 365-376, 1981
2321981
Lower bounds for algebraic decision trees
JM Steele, AC Yao
Journal of Algorithms 3 (1), 1-8, 1982
1751982
Asymptotics for Euclidean minimal spanning trees on random points
D Aldous, JM Steele
Probability Theory and Related Fields 92 (2), 247-258, 1992
1371992
Algorithms and complexity for least median of squares regression
JM Steele, WL Steiger
Discrete Applied Mathematics 14 (1), 93-100, 1986
1031986
Probabilistic and worst case analyses of classical problems of combinatorial optimization in Euclidean space
JM Steele
Mathematics of Operations Research 15 (4), 749-770, 1990
961990
Kingman's subadditive ergodic theorem
JM Steele
Annales Institute Henri Poincare 25 (1), 93--98, 1989
911989
Time-and space-efficient algorithms for least median of squares regression
DL Souvaine, JM Steele
Journal of the American Statistical Association 82 (399), 794-801, 1987
871987
Empirical discrepancies and subadditive processes
JM Steele
The Annals of Probability, 118-127, 1978
781978
Variations on the monotone subsequence theme of Erdös and Szekeres
JM Steele
Discrete probability and algorithms, 111-131, 1995
731995
Complete convergence of short paths and Karp's algorithm for the TSP
JM Steele
Mathematics of Operations Research 6 (3), 374-378, 1981
711981
Le Cam's inequality and Poisson approximations
JM Steele
The American Mathematical Monthly 101 (1), 48-54, 1994
661994
On the number of leaves of a Euclidean minimal spanning tree
JM Steele, LA Shepp, WF Eddy
Journal of Applied Probability, 809-826, 1987
631987
The system can't perform the operation now. Try again later.
Articles 1–20